# SDR CALA2019120902173

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 56,020 hours, 22,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ROW 20, EMERGENCY EXIT DOOR, FWD EMERGENCY THRESHOLD LIGHT, IS INOP RELAMPED, OP CHECKS GOOD REF AMM TASK 33-51-00-710-801
